# SDR DXTA2022032859030

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 12,440 hours, 9,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: DURING TEST, THE EMERGENCY EXIT SIGN LIGHT ON THE FRONT LOWER BOTTOM OF LAV IS NOT ILLUMINATED WHEN ALL OTHER EMERGENCY LIGHTS ARE ON.
(PRE-FLIGHT)
CORRECTIVE ACTION// REMOVED AND REPLACED AFT EMERGENCY BATTERY LIGHT OPS CHECK GOOD
